MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFS22
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopie interventionnel and chromoperturbation event description: the valva was damaged during the procedure.Pieces of valva felt into the abdominal cavity.No possibility to take back the damaged device: there is particular rule in grand duchy of luxemburg.Hospital have to send the damaged device to luxemburger regulation for a national analyze and materiovigilence expertise.Patient status: no patient harm.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, photos of the event unit were provided, confirming the complainant¿s experience of seal component separation.The shield, a clear internal component of the seal, was dislodged from the seal.Based on similar events, it is likely that the dislodged shield was caused by non-axial insertion of an asymmetrical instrument through the seal.The instructions for use (ifu) states, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.".
 
Event or Problem Description
Procedure performed: laparoscopie interventionnel and chromoperturbation.Event description: the valva was damaged during the procedure.Pieces of valva felt into the abdominal cavity.No possibility to take back the damaged device : there is particular rule in grand duchy of luxemburg.Hospital have to send the damaged device to luxemburger regulation for a national analyze and materiovigilence expertise.Patient status: no patient harm.

Brand Name
CFS22, 12X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15667801
Report Number2027111-2022-00787
Device Sequence Number7142381
Product Code GCJ
UDI-Device Identifier00607915117740
UDI-Public(01)00607915117740(17)241012(30)01(10)1428645
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2024
Device Model NumberCFS22
Device Catalogue Number101472330
Device Lot Number1428645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown